GUIDO O. PEREZ, M.D.; JAMES R. OSTER, M.D.; CARLOS A. VAAMONDE, M.D.; KENNETH M. HALPRIN, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: Recent uncontrolled trials of dialytic therapy of psoriasis suggest a remarkable clinical improvement (1-3). However, this disease may manifest spontaneous improvements and exacerbations (4); thus, assessment of the effects of dialysis is difficult to interpret. In this regard, Friedman and Delano have described in the January 1979 issue (5) a case of psoriasis developing de novo during hemodialysis. We report the clinical course of two patients who began dialysis several years after the onset of psoriasis.
A 43-year-old man with diabetic nephropathy developed typical cutaneous lesions of psoriasis in 1976. The diagnosis was confirmed by skin biopsy.
PEREZ GO, OSTER JR, VAAMONDE CA, et al. Psoriasis During Hemodialysis. Ann Intern Med. 1979;90:858. doi: https://doi.org/10.7326/0003-4819-90-5-858_2
Download citation file:
Published: Ann Intern Med. 1979;90(5):858.
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use